Next Article in Journal
Numeric-Analytic Solutions for Nonlinear Oscillators via the Modified Multi-Stage Decomposition Method
Next Article in Special Issue
An Interactive Data-Driven (Dynamic) Multiple Attribute Decision Making Model via Interval Type-2 Fuzzy Functions
Previous Article in Journal
Some Classes of Harmonic Mapping with a Symmetric Conjecture Point Defined by Subordination
Previous Article in Special Issue
New Concepts of Picture Fuzzy Graphs with Application
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 549

Article: Distance Measures between the Interval-Valued Complex Fuzzy Sets
Authors: by Songsong Dai, Lvqing Bi and Bo Hu
Link: https://www.mdpi.com/2227-7390/7/6/549

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop